Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 32, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Sep 4, 2013, 12:44 PM PDT for Lander County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2013, 12:44 PM PDT (19:44 UTC)
- Expired
- Sep 4, 2013, 3:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Lander County, NV
The radar
The Elko radar (KLRX), 87 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1995 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
946 WGUS55 KLKN 041944 FFWLKN NVC015-042245- /O.NEW.KLKN.FF.W.0032.130904T1944Z-130904T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 1244 PM PDT WED SEP 4 2013 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL LANDER COUNTY IN NORTH CENTRAL NEVADA... * UNTIL 345 PM PDT * AT 1239 PM PDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS DEVELOPING ALONG STATE HIGHWAY 305 NEAR AND SOUTH OF ANTELOPE VALLEY. THESE STORMS WILL PRODUCE EXCESSIVE...FLOODING RAINFALL WITH RAINFALL AMOUNTS OF 1 TO 2 INCHES LIKELY. THIS AREA HAS EXPERIENCED FLOODING RAINS OVER THE PAST FEW DAYS...AND THESE SATURATED SOILS WILL ENHANCE THE FLASH FLOOD THREAT. REPEATED STORMS TRACKING NORTHEAST OVER REPEATED AREAS WILL FURTHER INCREASE RAINFALL AMOUNTS. LOCATIONS NEAR THE PATH OF INCLUDE...ANTELOPE VALLEY...STATE HIGHWAY 305 NEAR ANTELOPE VALLEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO. && LAT...LON 4021 11719 4010 11689 3971 11716 3980 11737 $$ TURNER
3 follow-up statements
942 WGUS75 KLKN 042026 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 126 PM PDT WED SEP 4 2013 NVC015-042245- /O.CON.KLKN.FF.W.0032.000000T0000Z-130904T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LANDER NV- 126 PM PDT WED SEP 4 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM PDT FOR CENTRAL LANDER COUNTY... AT 123 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERAL INTENSE THUNDERSTORMS NEAR ANTELOPE VALLEY AND STATE HIGHWAY 305. INTENSE RAINFALL IS LIKELY. RADAR IS INDICATING 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN NEAR ANTELOPE VALLEY...MUCH OF IT ON SATURATED SOILS. FLOODING OF LOW LYING AREAS...DITCHES...AND ROADWAYS IS LIKELY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANTELOPE VALLEY...STATE HIGHWAY 305 NEAR ANTELOPE VALLEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4021 11719 4010 11689 3971 11716 3980 11737 $$ TURNER
593 WGUS75 KLKN 042216 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 316 PM PDT WED SEP 4 2013 NVC015-042245- /O.CON.KLKN.FF.W.0032.000000T0000Z-130904T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LANDER NV- 316 PM PDT WED SEP 4 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM PDT FOR CENTRAL LANDER COUNTY... AT 312 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE LIGHT TO MODERATE RAIN SHOWERS OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANTELOPE VALLEY IN LANDER COUNTY...AS WELL AS STATE ROUTE 305 NEAR ANTELOPE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF QUARTER INCH IS POSSIBLE IN THE WARNED AREA. WITH NORMALLY DRY CREEKS AND RIVERS RUNNING FULL OF WATER...THIS ADDITIONAL RAINFALL WILL EXASPERATE FLOODING CONCERNS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4021 11719 4010 11689 3971 11716 3980 11737 $$ TURNER
342 WGUS75 KLKN 042240 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 340 PM PDT WED SEP 4 2013 NVC015-042247- /O.EXP.KLKN.FF.W.0032.000000T0000Z-130904T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LANDER NV- 340 PM PDT WED SEP 4 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM PDT FOR CENTRAL LANDER COUNTY... STORMS THAT HAVE PROMPTED THE WARNING HAVE PASSED...WITH ONLY LIGHT RAIN FALLING. AS A RESULT...THE WARNING IS BEING ALLOWED TO EXPIRE. NORMALLY DRY WASHES AND CREEKS WILL RUN FULL WITH WATER FOR THE NEXT SEVERAL HOURS BEFORE RECEDING. && LAT...LON 4021 11719 4010 11689 3971 11716 3980 11737 $$ 86/TURNER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 10:46 AM PDT, 1 hour 58 minutes earlier.
Area forecast discussion, Sep 4, 10:46 AM PDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1046 AM PDT WED SEP 4 2013 .SYNOPSIS...YET ANOTHER ROUND OF THUNDERSTORMS ON TAP ACROSS NEVADA TODAY AND TONIGHT. MANY STORMS WILL AGAIN PRODUCE VERY HEAVY RAINFALL...AND A FLASH FLOOD WATCH IS NOW IN EFFECT THROUGH EARLY THURSDAY MORNING. DRIER AIR AND STRONGER WINDS WILL PUSH INTO NORTHWESTERN NEVADA ON THURSDAY. THUNDERSTORM CHANCES WILL SLOWLY DECREASE ACROSS EASTERN NEVADA THROUGH SATURDAY. && .FIRE WEATHER UPDATE...ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ZONE 467 IN NORTHWEST NEVADA...WHICH WILL BE IN EFFECT ON THURSDAY BETWEEN 1 PM AND 9 PM PDT. NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED AT 810 AM / SYNOPSIS...YET ANOTHER ROUND OF THUNDERSTORMS ON TAP ACROSS NEVADA TODAY AND TONIGHT. MANY STORMS WILL AGAIN PRODUCE VERY HEAVY RAINFALL...AND A FLASH FLOOD WATCH IS NOW IN EFFECT THROUGH EARLY THURSDAY MORNING. THUNDERSTORM CHANCES WILL SLOWLY DECREASE ACROSS EASTERN NEVADA THROUGH SATURDAY. UPDATE...SENT OUT AN UPDATED FORECAST TO INCREASE THUNDERSTORM COVERAGE THIS AFTERNOON AND THIS EVENING, TO THE LIKELY/NUMEROUS CATEGORY IN MANY CASES. 12Z NAM AND THE 3-KM HRRR ARE FORECASTING ANOTHER BUSY AFTERNOON AND EVENING, WITH STORMS REDEVELOPING AGAIN AROUND NOON. THIS MORNING'S ELKO SOUNDING IS STILL VERY MOIST WITH PRECIPITABLE WATER NEAR 1 INCH, WITH A CONVECTIVE TEMPERATURE OF ONLY 80 DEGREES. STORM MOTION AGAIN TODAY WILL BE TO THE NORTHEAST AT 10-20 MPH, BUT SO FAR THAT HAS DONE LITTLE TO HINDER THE FLASH FLOODING THREAT THE PAST FEW DAYS. CONVECTION WILL CONTINUE PAST 5 PM, WITH SOME STORMS LASTING ALL NIGHT AGAIN, SO EXTENDED THE FLASH FLOOD WATCH THROUGH 5 AM THURSDAY MORNING. SHEAR DOES INCREASE SOME ACROSS MAINLY NORTHERN NEVADA, IN ASSOCIATION WITH CLOSED LOW WEST OF OREGON, SO ALSO EXPECTING A FEW SEVERE STORMS THIS AFTERNOON, ESPECIALLY NEAR THE OREGON/IDAHO BORDERS. TURNER PREV DISCUSSION... /ISSUED AT 316 AM / SYNOPSIS...AS A LOW PRESSURE SYSTEM SLOWLY APPROACHES FROM OFF THE PACIFIC COAST...ENOUGH MOISTURE WILL BE AVAILABLE TO TRIGGER THUNDERSTORMS ALL ACROSS THE SILVER STATE AGAIN TODAY. UNSETTLED WEATHER WILL CONTINUE ACROSS EASTERN NEVADA THROUGH SATURDAY. SHORT TERM...TODAY THROUGH THURSDAY. A COUPLE VERY STRONG THUNDERSTORM CELLS LINGERED PAST MIDNIGHT...IN WHITE PINE COUNTY AND NORTHERN ELKO COUNTY. STILL A LIGHTNING STRIKE OR TWO OCCURRING AT 3 AM PDT...EVEN IN HUMBOLDT COUNTY AS A COUPLE UNDETECTABLE SHORTWAVES CUT THROUGH THE WEST. THE GFS MODEL SHOWS THE TAIL END OF A COUPLE 250 MB JET STREAKS MERGING OVER CENTRAL NEVADA BY 12Z THIS MORNING AND INSTABILITY SHOULD THEREAFTER SHUT DOWN UNTIL HEATING INSTIGATES MORE CONVECTION LATER THIS MORNING. THE MODELS ARE IN VERY GOOD AGREEMENT WITH THE SYNOPTIC PATTERN. A PACIFIC LOW PRESSURE SYSTEM WILL SLOWLY MOVE ONSHORE OVER OREGON BY THURSDAY. HIGH PRESSURE WILL HOLD POSITION OVER COLORADO AND KANSAS HOWEVER THE INCOMING UPPER LOW WILL EFFECTIVELY SHUNT THE MOIST FLOW ORIGINATING NEAR THE BAJA REGION. THERE IS SOME MODEL DISCREPANCY ON PRECIPITABLE WATER AMOUNTS TODAY HOWEVER THERE SHOULD BE PLENTY RESIDUAL MOISTURE AVAILABLE TO ALLOW DEVELOPMENT OF SOME MORE HEAVY RAIN PRODUCING THUNDERSTORMS. THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH THIS AFTERNOON FOR PARTS OF NORTHERN AND CENTRAL NEVADA. THE DRY UPPER LOW WILL SHOVE THE MOIST FLOW EAST BY THURSDAY. THE PRESSURE GRADIENT WILL TIGHTEN AND BREEZY WINDS ARE EXPECTED FOR THURSDAY AFTERNOON. LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. THE FORECAST PERIOD COMMENCES WITH A CLOSED UPPER LOW AND A POSITIVE TILT TROF MOVING INTO THE WEST...DISPLACING THE RIDGE INTO THE CENTRAL PLAINS. THE NCEP AND NON-NCEP MODELS ARE IN DESCENT AGREEMENT THROUGH THE PERIOD. AS TIME ELAPSES...THE UPPER TROF WILL NUDGE THE RIDGE EASTWARD...AND THIS PROGRESSION WILL EFFECTIVELY CUT OF THE MONSOONAL FLOW...USHERING...A DRY AIRMASS INTO THE SILVER STATE. ALTHOUGH...WITH PWS HOVERING AROUND .75 OF AN INCH ALONG THE UTAH/NV BORDER...KEPT SLIGHT CHANCE POPS OVER ELKO AND WHITE PINE COUNTIES. BY THE WEEKEND...THE MODELS START TO BECOME SLIGHTLY OUT OF PHASE...BUT GENERALLY DEPICT WIDESPREAD NORTHWEST DRY FLOW OVER THE CWA ON SUNDAY...MONDAY...AND TUESDAY. SENSIBLE WEATHER-WISE EXPECT SLIGHTLY COOLER TEMPERATURES AND MOSTLY CLEAR SKIES. AVIATION...VFR CONDITIONS ARE EXPECTED AT KWMC KEKO...KELY AND KTPH. HOWEVER...MONSOON MOISTURE WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS AGAIN TODAY...WILL KEEP VC TS IN TAFS. IF THE STORMS MOVE NEAR THE TERMINAL EXPECT...FLOODING RAINS...GUSTY WINDS...TURBULENCE AND SMALL HAIL. THE TURBULENCE GUIDANCE FROM THE AVIATION WEATHER CENTER SUGGESTS THAT ANY NON-CONVECTIVE TURBULENCE OVER THE REGION WOULD BE LIGHT. OFTEN MONSOON AIR MASSES ARE SLOW TO CLEAR OUT...EXPECTING TS OVER EASTERN NV ON THURSDAY...POTENTIALLY IMPACTING KEKO AND KELY. FIRE WEATHER...SHOWERS AND THUNDERSTORMS WITH WETTING RAINS WILL DEVELOP AGAIN TODAY AND FLASH FLOODING OR DEBRIS FLOWS WILL BE A POSSIBILITY IN SOME AREAS. A DRYING TREND IS EXPECTED BEGINNING THURSDAY WITH THUNDERSTORMS MAINLY AFFECTING EASTERN NEVADA THROUGH SATURDAY. BREEZY WINDS WILL DEVELOP ON THURSDAY AND FRIDAY WITH GUSTS NEAR 30 MPH...HOWEVER HUMIDITY LEVELS ARE EXPECTED TO BE ABOVE 15 PERCENT WHERE WINDS WILL BE STRONGEST. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY... RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. RED FLAG WARNING FROM 1 PM TO 9 PM PDT THURSDAY FOR HUMBOLDT COUNTY. && 96
In the hours before
Special weather statement, Sep 4, 11:15 AM PDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1115 AM PDT WED SEP 4 2013 NVZ030-031-033>041-050000- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...JACKPOT... WILDHORSE...OWYHEE...SILVER ZONE PASS...WEST WENDOVER... SECRET PASS...LAMOILLE CANYON...HARRISON PASS....ELY...RUTH... MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA...DIAMOND VALLEY... ELKO...SPRING CREEK...CARLIN...WELLS...RUBY VALLEY... PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...DUCKWATER... CURRANT SUMMIT 1115 AM PDT WED SEP 4 2013 ...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL QUICKLY REDEVELOP ACROSS NEVADA EARLY THIS AFTERNOON. ALL STORMS WILL MOVE NORTHEAST AT 10 TO 20 MPH. ONCE AGAIN TODAY, WITH A VERY MOIST ATMOSPHERE, ALL STORMS WILL BE CAPABLE OF EXCESSIVE...POTENTIALLY FLOODING RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR LANDER...EUREKA...ELKO AND WHITE PINE COUNTIES. FLOODING IS MOST LIKELY IN AREAS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST SEVERAL DAYS. A FEW SEVERE STORMS ARE ALSO EXPECTED...WITH HAIL AND GUSTY WINDS...MAINLY OVER NORTHERN NEVADA. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTHERN NEVADA AFTER SUNSET TONIGHT. TURNER
Special weather statement, Sep 4, 12:29 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1229 PM PDT WED SEP 4 2013 NVZ036-037-042015- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 1229 PM PDT WED SEP 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER COUNTY UNTIL 115 PM PDT... AT 1225 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26 MILES NORTHEAST OF NEW PASS SUMMIT...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... ANTELOPE VALLEY... STATE HIGHWAY 305 NEAR ANTELOPE VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4015 11718 4004 11691 3975 11718 3985 11737 TIME...MOT...LOC 1928Z 217DEG 19KT 3987 11720 TURNER
Special weather statement, Sep 4, 12:37 PM PDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1237 PM PDT WED SEP 4 2013 NVZ035-042000- WHITE PINE COUNTY NV- 1237 PM PDT WED SEP 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL 100 PM PDT... AT 1234 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES WEST OF RUTH...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... ROBINSON SUMMIT... U.S. HIGHWAY 50 NEAR ROBINSON SUMMIT... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3958 11520 3942 11491 3917 11521 3928 11541 TIME...MOT...LOC 1936Z 218DEG 16KT 3929 11524 TURNER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 5:05 PM PDT | Special Weather Statement | LKN | 25 min | |
| Sep 3, 5:08 PM PDT | Severe Thunderstorm Warning | LKN | Nye, White Pine | 52 min |
| Sep 3, 5:14 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Sep 3, 5:22 PM PDT | Flash Flood Warning | LKN | Nye, White Pine | 3 hr |
| Sep 3, 5:36 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Sep 3, 6:14 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Sep 3, 9:30 PM PDT | Special Weather Statement | LKN | Elko | 45 min |
| Sep 4, 9:46 AM PDT | Red Flag Warning | LKN | 35 hr | |
| Sep 4, 12:29 PM PDT | Special Weather Statement | LKN | Lander | 46 min |
| Sep 4, 12:37 PM PDT | Special Weather Statement | LKN | White Pine | 23 min |
| Sep 4, 1:00 PM PDT | Special Weather Statement | LKN | Elko | 30 min |
| Sep 4, 1:23 PM PDT | Special Weather Statement | LKN | Nye | 22 min |
| Sep 4, 1:33 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 4, 1:33 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 27 min |
| Sep 4, 1:52 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Sep 4, 1:53 PM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 4, 1:59 PM PDT | Special Weather Statement | LKN | Eureka | 31 min |
| Sep 4, 2:06 PM PDT | Special Weather Statement | LKN | Eureka | 24 min |
| Sep 4, 2:21 PM PDT | Special Weather Statement | LKN | Lander | 24 min |
| Sep 4, 2:35 PM PDT | Special Weather Statement | LKN | 40 min | |
| Sep 4, 2:41 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 34 min |
| Sep 4, 2:49 PM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 4, 2:59 PM PDT | Special Weather Statement | LKN | 31 min | |
| Sep 4, 3:11 PM PDT | Special Weather Statement | LKN | 34 min | |
| Sep 4, 3:13 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 32 min |
| Sep 4, 3:30 PM PDT | Special Weather Statement | LKN | 45 min | |
| Sep 4, 3:35 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Sep 4, 3:41 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 4, 3:48 PM PDT | Special Weather Statement | LKN | 42 min | |
| Sep 4, 3:55 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander, Nye | 3 hr |
| Sep 4, 3:58 PM PDT | Special Weather Statement | LKN | Elko | 32 min |
| Sep 4, 4:01 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Sep 4, 4:04 PM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 4, 4:46 PM PDT | Special Weather Statement | LKN | 44 min | |
| Sep 4, 4:49 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 26 min |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.